MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND SRD S5 ERC TUBING CLAMP/500MM; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND SRD S5 ERC TUBING CLAMP/500MM; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 60-05-60
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.There was no patient involvement.H10: livanova deutschland manufactures the s5 erc tubing clamp / 500mm.The incident occurred in new york.Livanova field service engineer replaced the erc with (60-05-60u sn:(b)(6)) to resolve the issue per guidelines, perform functional checks and all passed with positive results.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova received a report about a erc device failed to working during procedure.There is no report of patient impact.
 
Additional Manufacturer Narrative
H10: a comprehensive review of the device's service history revealed that it was manufactured in 2018, and no similar events or concerning trends have been reported.During the on-site technical inspection, which confirmed the unit's failure, it was observed that it intermittently failed to open or close.Additionally, damage to the wire of the electronic remote control (erc) was noted.Considering all the gathered information, it cannot be dismissed that the instability in the connection between the erc and the s5 system may have been due to the damaged cable, likely resulting from rough handling by the user over time.This instability in the connection may have consequently caused the electronic clamp to respond inadequately.
 
Event or Problem Description
See initial report.

Brand Name
SRD S5 ERC TUBING CLAMP/500MM
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key18442536
Report Number9611109-2024-00011
Device Sequence Number6930166
Product Code DTQ
UDI-Device Identifier04033817901051
UDI-Public(01)04033817901051(11)180119
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-05-60
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2023
Supplement Date Received by Manufacturer02/18/2024
Initial Report FDA Received Date01/04/2024
Supplement Report FDA Received Date03/18/2024
Date Device Manufactured01/25/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown